U.S. doctors online nowAsk doctors free
Chicago, IL
A 36-year-old female asked:

I have hypothyroidism and take levothyroxine daily. my tsh has increased to 3.42 and i am gaining weight and tired a lot. should i increase dosage?

1 doctor answer3 doctors weighed in
Dr. Daniela Torres
Specializes in Medicina General
See below: Hi, TSH and T4 in hypothyroidism should be measured every 3 months, so the hormone is well adjusted, however this has to be done by your endocrinologist so I recommend paying a visit and getting your dose adjusted by him/ her, in this visit you should tell her/him about your increased weight and any other signs or symptoms you’ve been having.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 27, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.